| Catalog Number |
866890 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that while trying to remove the tibial sleeve broach the 10mm x 150mm stem trial separated off the broach.Surgeon screwed the stem trial extractor and tried pulling out before attaching the extractor and the threads broke off into the trial stem.Had to pull the stem trial out with some ronguers.
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.